# SDR SWIA202053813

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1069-1088
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26L BETWEEN FS 1069.75 AT 1088.20, AREAS MARKED.  C-CHECK RO 11/3/2020.  COMPLIED WITH REPAIR TO STRINGER 26L, REF CRJ-700 SRM REO AND DWG.  COMPLIED WITH SKYWEST TASK CARD.
